Linear strand of edge ideals of comaximal graphs of commutative rings

Bilal Ahmad Rather, Adama Diene, Muhammad Imran

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

For an edge ideal I(G) of a simple graph (Formula presented.) we study the (Formula presented.) -graded Betti numbers that appear in the linear strand of the minimal free resolution of (Formula presented.) where (Formula presented.) is the comaximal graph of the integral modulo ring (Formula presented.). We show that the extremal Betti number of (Formula presented.) is (Formula presented.) where (Formula presented.) is the Euler’s totient function and thereby we obtain a large class of edge ideals with even extremal Betti numbers. We find the regularity (Castelnuovo-Mumford) and the projective dimension of these ideals. Moreover, we exhibit explicit formulae that determine all the (Formula presented.) -graded Betti numbers in the linear strand of the minimal free resolution of (Formula presented.) for certain values of (Formula presented.).

Original languageEnglish
Pages (from-to)1486-1500
Number of pages15
JournalCommunications in Algebra
Volume52
Issue number4
DOIs
Publication statusPublished - 2024

Keywords

  • Betti numbers
  • Euler’s totient function
  • comaximal graphs
  • edge ideals
  • integers modulo ring
  • linear strand
  • projective dimension
  • regularity

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Linear strand of edge ideals of comaximal graphs of commutative rings'. Together they form a unique fingerprint.

Cite this